# SDR R61A201802240218

- Difficulty date: February 11, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 34,643 hours, 20,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883003
- Condition: Dented
- Location: Fuselage
- Part time: 34,634 hours, 20,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS OUT OF SERVICE FOR HEAVY CHECK, A SMALL DENT WAS DISCOVERED OB AND AFT OF WASTE SERVICE PANEL. DENT WAS REPAIRED PER EMB ETD 2018-170-018426. NO OTHER ACTION REQUIRED.AC REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
